Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Lemsip Standard 5s

Lemsip Standard 5s

5s x 12 x 1

Pack Size:5s
Pack Quantity:5 x Sachets
Product Code:716608
VAT Code:Standard
Product Category:Grocery > Medicines > Cold Remedies
  • For fever, headaches, body aches, blocked nose and sore throat


Additional Pack Information

Lemsip and the Sword symbol are trade marks


Product Marketing

Phenylephrine Hydrochloride, Paracetamol

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose


Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Sucrose and Aspartame, Total contents of sachet 4.8g


Additional Information

  • Pack Type: Box


Preparation and Usage

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.


Store below 25°C in a dry place.

Max Temp °C: 25



Do not exceed the stated dose.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.


Manufacturer's Address

Product Licence Holder/Manufacturer:
Reckitt Benckiser Healthcare (UK) Limited,
HU8 7DS.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »